Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The structure of torsion abelian groups given by presentations

Authors: Peter Crawley and Alfred W. Hales
Journal: Bull. Amer. Math. Soc. 74 (1968), 954-956
MathSciNet review: 0232840
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Hill, Ulm's theorem for totally projective groups, Notices Amer. Math. Soc. 14 (1967), 940.
  • 2. G. Kolettis, Direct sums of countable groups, Duke Math. J. 27 (1960), 111-125. MR 110748
  • 3. R. Nunke, Homology and direct sums of countable abelian groups, Math. Z. 101 (1967), 182-212. MR 218452

Additional Information


American Mathematical Society